# SDR AWXA200500095

- Difficulty date: January 9, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5348011420802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK, INTERGRANULAR CORROSION WAS FOUND BETWEEN INTERNAL DOUBLER AND BASE OF AFT POTABLE WATER DOOR FS 65-66, STR 40 LT.  MAINTENANCE REMOVED CORRODED INTERNAL DOUBLER AT BASE OF AFT POTABLE WATER DOOR FROM FS 65 TO FS 66, STR 37 LT TO STR 42 LT; CLEANED AND PRIMED AREA BENEATH DOUBLER; FABRICATED A NEW REPLACEMENT DOUBLER PER DWG D53480030; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
